# SDR DALA1126579858

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 60-B-50 HAT CHANNEL HAS DAMAGE.  ENDS OF ALL 5 HAT CHANNELS DAMAGED & SEVERAL CRACKS IN WEB PART OF PANEL. OUT OF LIMITS PER DC9 SRM 53-05.  FABBED FLOOR PANEL ASSY REF DC9 SRM 53-23-0 PG 7 FIG 4 & DWG 9923613,  TREATED HAT CHANNELS & WEB PNL REF DC9 SRM 51-10-3 PG 40-42, PRIMED HAT CHANNELS AND WEB PNL REF DC9 SRM 51-10-3 PG 31-32, ASSEMBLED FLOOR REF DWG 9913613 AND SRM 51-30-2 PG 1-14.
